Apr 14, 2003
HIV+ FOR 19 YEARS AND STARTING TAKING HIV MEDICINE IN 1992. I AM TAKING TESTOSTERONE 100MG WEEKL AND SAW PALMENTTO DAILY. MY PENIS SIZE HAS DECREASED BY 2 1/2 INCHES IN THE LAST YEAR IS THIER ANY VITAMINS OR SUPPLEMENTS THAT I CAN TAKE TO GET THE LENGTH BACK.
| Response from Mr. Vergel
To be honest, I have never heard of penis reduction with testosterone therapy. However, testicular size reduction is very common and can be treated with human chorionic gonadotropin. I will refer this question to doctors in this site to see if they can help you out.Response from Dr. Henry
I would go see an HIV friendly urologist to discuss treatment options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Licking Rectum Worried I Have HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Sore Testicles After Oral Sex Worried I Have HIV
- Can You Get Hepatitis From A Kiss?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.